# SDR YENA2021111200761

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 06809
- Aircraft time: 22,702 hours, 7,380 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Location: Aft Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

FLT 2809, JFK-SDQ. AFT CARGO SMOKE INDICATION ON SHUTDOWN COMPLIED WITH ECAM TO INCLUDE AGENT 1 DISCHARGED INTO AFT CARGO BIN AFTER 25 MINUTES SMOKE ( AFT CATGO ) INDICATION LIGHTS EXTINGUISHED. ( FWD/AFT/BULK CARGO COMPT EXT AGENT BOTTLE 1 - BOTH CARGOS EMPTY ) ; R/R # 1 CARGO FIRE BOTTLE (40005WWX) IAW AMM 26-23-41. OPS CK NORMAL, MX4 UPDATED, PLACARD REMOVED.
